# SDR IPXA2674863

- Difficulty date: August 8, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680C2B6F
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH PASSING THROUGH 6000 FT, CREW RECEIVED A SLAT ASYMMETRY WARNING. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED SPLICES SM7 AND SM9 FOR SALT PROXIMITY SENSORS S295 AND S294, REF WDM 27-88-22 AND SWPM 20-35-20. ALSO REF BOX TS2741 REV 998, BOW 2742 REV 998 AND T ALERT 154827. REF MM 27-88-01. REPLACED RT OTBD NR 1 S295 AS REQUIRED. OPS CK GOOD IAW 27-88-00-715-098.
